# SDR AALA202503058255

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 42,454 hours, 18,160 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH TO CLT DUE TO FLAP ASYMMETRY. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED FLAP POSITION INDICATOR PER AMM 27-58-02 (AALA202503058255) AND NUMBER 5 FLAP SKEW SENSOR PER AMM 27-59-01 9 (AALA202503056812). ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
